ITEM METADATA RECORD
Title: Totally real minimal surfaces with non-circular ellipse of curvature in the nearly Kahler S-6
Authors: Bolton, J ×
Vrancken, Luc
Woodward, LM #
Issue Date: 1997
Publisher: London Mathematical Society
Series Title: Journal of the London Mathematical Society vol:56 pages:625-644
ISSN: 0024-6107
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Geometry Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science